Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 25, 2012, 7:08 AM CST for Dallas County, Texas. It took effect at Jan 25, 2012, 7:41 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 7:08 AM CST (13:08 UTC)
- In effect from
- Jan 25, 2012, 7:41 AM CST
- Expired
- Jan 25, 2012, 6:42 PM CST
- In force
- 11 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rowlette Creek near Sachse (SHCT2). The gauge peaked at 28.07 ft at Jan 25, 2012, 11:00 AM CST.
- Action stage
- 23 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08061540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
305
WGUS44 KFWD 251308
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
708 AM CST WED JAN 25 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREA IN TEXAS...
ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-260108-
/O.NEW.KFWD.FL.W.0011.120125T1341Z-120126T0705Z/
/SHCT2.1.ER.120125T1341Z.120125T1700Z.120125T1905Z.NO/
708 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR ROWLETTE CREEK NEAR SACHSE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0630 AM WEDNESDAY THE STAGE WAS 22.47 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY WEDNESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 27 FEET BY LATE
WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
* AT 27 FEET MODERATE FLOODING ALONG THE CREEK IS EXPECTED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 26.7 FEET ON FEB 1 1975.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
SACHSE 24 22.5 WED 06 AM 15.5
$$3 follow-up statements
747
WGUS84 KFWD 251550
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CST WED JAN 25 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY
ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-260350-
/O.CON.KFWD.FL.W.0008.000000T0000Z-120126T0643Z/
/DWRT2.2.ER.120125T0823Z.120125T1515Z.120125T1843Z.NR/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0915 AM WEDNESDAY THE STAGE WAS 88.80 FEET.
* FLOOD STAGE IS 84 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WAS CRESTING NEAR 89 FEET MID WEDNESDAY
MORNING AND IS EXPECTED TO START TO SLOWLY RECEDE BY MIDDAY AND
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
WHITE ROCK CREEK 84 88.8 WED 09 AM 81.4
$$
TXC439-260350-
/O.CON.KFWD.FL.W.0012.000000T0000Z-120126T0710Z/
/MNFT2.1.ER.120125T1511Z.120125T1700Z.120125T1910Z.NO/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE WALNUT CREEK NEAR MANSFIELD.
* AT 0900 AM WEDNESDAY THE STAGE WAS 21.48 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
WEDNESDAY MORNING AND CREST BETWEEN 22 AND 23 FEET EARLY WEDNESDAY
AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MID WEDNESDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
MANSFIELD 22 21.5 WED 09 AM 11.1
$$
TXC113-260350-
/O.CON.KFWD.FL.W.0011.000000T0000Z-120126T0705Z/
/SHCT2.1.ER.120125T1359Z.120125T1700Z.120125T1905Z.NO/
950 AM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE ROWLETTE CREEK NEAR SACHSE.
* AT 0930 AM WEDNESDAY THE STAGE WAS 25.60 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 27 FEET
BY MIDDAY WEDNESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
SACHSE 24 25.6 WED 09 AM 15.5
$$893
WGUS44 KFWD 251643
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CST WED JAN 25 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING AREA IN TEXAS...
ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-260443-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-120126T1102Z/
/SHCT2.2.ER.120125T1359Z.120125T1800Z.120125T2302Z.NO/
1043 AM CST WED JAN 25 2012
...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE ROWLETTE CREEK NEAR SACHSE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 27.77 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET
BY MIDDAY WEDNESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE
LATE WEDNESDAY AFTERNOON.
* AT 29 FEET MAJOR FLOODING ALONG THE CREEK IS EXPECTED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 28.8 FEET ON MAR 18 2008.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SACHSE 24 27.8 WED 10 AM 21.5
$$104
WGUS84 KFWD 260042
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CST WED JAN 25 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
ROWLETT CREEK NEAR SACHSE AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-260112-
/O.CAN.KFWD.FL.W.0011.000000T0000Z-120126T1102Z/
/SHCT2.2.ER.120125T1359Z.120125T1730Z.120126T0012Z.NO/
642 PM CST WED JAN 25 2012
THE FLOOD WARNING IS CANCELLED FOR
THE ROWLETT CREEK NEAR SACHSE.
* AT 0630 PM WEDNESDAY THE STAGE WAS 23.70 FEET.
* FLOOD STAGE IS 24 FEET.
* FELL BELOW FLOOD STAGE AT 6 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW ACTION STAGE THIS
EVENING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
HEADWATER FORECASTS
SACHSE 24 23.7 WED 06 PM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:52 AM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Jan 25, 5:52 AM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 552 AM CST WED JAN 25 2012 .UPDATE... REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO- TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED TORNADOES STILL REMAINING ALONG THE LINE. 30 && .AVIATION... COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER 16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA. IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES. WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD PREVAIL THROUGH THE PERIOD. TR.92 && .PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/ A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD COUNTIES. INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE UNTIL 11 AM CST. THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY. BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST COAST AND SUBSIDENCE IS LEFT IN ITS WAKE. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED PORTION OF THE FORECAST. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 44 56 36 63 / 90 40 30 10 0 WACO, TX 59 43 58 37 64 / 90 40 30 20 0 PARIS, TX 52 47 59 38 60 / 100 60 50 10 0 DENTON, TX 49 43 54 33 63 / 80 40 30 10 0 MCKINNEY, TX 51 45 56 35 63 / 90 50 30 10 0 DALLAS, TX 52 45 56 38 63 / 90 40 30 10 0 TERRELL, TX 57 47 57 38 62 / 100 50 40 20 0 CORSICANA, TX 62 47 58 40 63 / 100 50 40 20 0 TEMPLE, TX 61 44 58 38 65 / 90 30 30 20 0 MINERAL WELLS, TX 50 40 56 32 65 / 60 40 30 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107- 116>123-130>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 241 AM CST WED JAN 25 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 241 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM COMANCHE TO HILLSBORO TO CANTON.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:14 PM CST | Special Weather Statement | FWD | Mills | 31 min |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt | 50 hr |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Denton | 48 hr |
| Jan 24, 8:21 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Grayson, Rockwall | 75 days |
| Jan 24, 8:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Jan 24, 9:30 PM CST | River Flood Warning | FWD | Dallas | 18 hr |
| Jan 24, 9:36 PM CST | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more | 14 hr |
| Jan 24, 10:02 PM CST | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Jan 24, 10:03 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
| Jan 24, 10:07 PM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 24, 11:18 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Jan 25, 12:40 AM CST | River Flood Warning | FWD | Parker | 18 hr |
| Jan 25, 12:44 AM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 25, 12:55 AM CST | River Flood Warning | FWD | Dallas | 72 hr |
| Jan 25, 12:56 AM CST | Areal Flood Warning | FWD | Hood | 3 hr |
| Jan 25, 1:00 AM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 25, 3:25 AM CST | Areal Flood Advisory | FWD | Comanche | 3 hr |
| Jan 25, 3:28 AM CST | Areal Flood Advisory | FWD | Coryell, Hamilton | 3 hr |
| Jan 25, 3:29 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jan 25, 3:32 AM CST | Areal Flood Advisory | FWD | Erath, Palo Pinto, Parker | 3 hr |
| Jan 25, 3:37 AM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 25, 3:57 AM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 25, 4:00 AM CST | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more | 3 hr |
| Jan 25, 4:19 AM CST | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| Jan 25, 6:02 AM CST | Areal Flood Advisory | FWD | Bosque, Collin, Dallas, Denton, Ellis, Hill and 7 more | 6 hr |
| Jan 25, 6:06 AM CST | Tornado Warning | FWD | Falls, Robertson | 24 min |
| Jan 25, 7:32 AM CST | Special Weather Statement | FWD | Leon | 28 min |
| Jan 25, 7:43 AM CST | River Flood Warning | FWD | Tarrant | 4 hr |
| Jan 25, 7:54 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Jan 25, 8:04 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more | 6 hr |
| Jan 25, 8:17 AM CST | Special Weather Statement | FWD | Anderson | 58 min |
| Jan 25, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 33 min |
| Jan 25, 8:35 AM CST | Areal Flood Advisory | FWD | Grayson | 4 hr |
| Jan 25, 9:05 AM CST | Special Weather Statement | FWD | Anderson | 25 min |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Navarro | 63 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Jan 25, 9:39 AM CST | River Flood Warning | FWD | Comanche | 11 hr |
| Jan 25, 10:24 AM CST | River Flood Warning | FWD | Collin | 20 hr |
| Jan 25, 10:57 AM CST | Areal Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jan 25, 1:27 PM CST | River Flood Warning | FWD | Limestone | 30 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.